# SDR UPS99230511

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, SEAT TRACK CORRODED AT BS 950F - 1010 LBL 45 AT NUT PLATE HOLES.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 FIG 3.  REMOVED AND REPLACED SEAT TRACK FROM BS 950E BS 1020 LBL 45 PER 53-10-5.
